# SDR CHQA200500059

- Difficulty date: March 17, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000007
- Aircraft time: 1,522 hours, 1,004 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 17039237901
- Condition: Broken
- Location: Te Flaps
- Part time: 1,522 hours, 1,004 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT SLOWED TO 210KTS & DESCEND 7000 FEET.  FLAPS HANDLE SELECTED TO FLAPS 1.  AN EICAS MESSAGE PRESENTED FLAPS FAIL.  THE INDICATION ON THE CORRESPONDING DISPLAY UNIT SHOWED SLATS 3 AND FLAPS 0 (YELLOW INDICATION).  RAN THE FLAPS FAIL CHECKLIST.  F/A PREPARED FOR POSSIBLE EMERGENCY LANDING.  LANDED ON 9R WITH FLAPS 0 AND NO OTHER ABNORMAL EVENTS.  A/C WAS UNDER MAXIMUM LANDING WEIGHT.  TAXIED TO THE GATE WITH NO OTHER INCIDENTS.  TROUBLESHOT FOUND BOTH LEFT I/B FLAP ROD ASSEMBLIES, P/N 170-39237-901 WERE BROKEN.  REMOVED & REPLACED BOTH LEFT I/B FLAP CONTROL RODS.  REMOVED & REPLACED BOTH SHIMMY DAMPNERS, P/N 2244A0000-03, S/N 00141 AND S/N 00138.  OPS CHECK GOOD.
